I have done herion and I am on suboxones. I would like to know on how long after my last use should I wait to start my suboxone. I waited 10 hrs and was not long enough I went into withdrawl right away and my body did not adjust for 2 days the last time does anyone have any suggestions on how long I should wait to start my suboxone again. I mean should I wasit until I am going into withdrawl like tearing yawns and aches. I would really like some suggtestions. I know herion sound like a more powerful drug but oxycontin roxycondone are actually pure herion so if anyone has gone from those to subs please give your advice.
27 Sep 2011
Before starting suboxone, it's essential that you're in the midst of full-blown withdrawal. What happened to you before is that you didn't wait - and that resulted in what's called 'precipitated withdrawals.' Here's a link to a very informative post about the use of suboxone, and very clear directions on how to begin: http://www.drugs.com/forum/featured-drugs/suboxone-subutex-therapy-50887.html The only way that suboxone can properly work is when these instructions are followed exactly. Suboxone works just as well for heroin as it does for other opiates. God bless - I wish you all the best...
27 Sep 2011
Hi and welcome to the site. To address your question, yes you will need to be in withdrawals to begin suboxone. May I ask if you are under a doctors care, or did you procure the subs from friends or a 'street pharmacist'? The reason I ask is, you will need to be on subs for several weeks during your induction, treatment and tapering process. First, google the COWS sheet. This stands for Clinical Opiate Withdrawal Scale. It is important to print this out and follow the process. It is a guideline to make sure you are actually in full withdrawal before inducing onto subs. You need to rate a 26 on the worksheet prior to taking your initial dose of subs.
It is true if you induce too soon then you will not have a positive experience on subs and that is something that you need (positive) in order to properly use the subs regime. Suboxone is a tool to be used to get off of opiates and give your brain time to heal itself.
It is just so important that you be under the care of a subs doctor for treatment as well as recovery. Recovery will help to maintain sobriety and guard against relapse. As you may have discovered with each relapse the withdrawals become more and more aggressive. Being on suboxone will give your brain time to heal, and you time to learn the tools to guard against relapse in the future. You can go to suboxone.com to find a physician near you.
We are here to help you and will encourage and support you all the way.
Best to you,
12 Aug 2012
You need to stop the herion today and get back on suboxones immediately! They told me wait at least 24-48hrs of non use and then you can begin your subs. Take them as prescribed and try to do the best you can. Believe me I know how rough it is but just keep your head up and have lots of support :) You'll do just fine ;)
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Dr. said that subutex was primarily only prescribed & was given to women who were pregnant. I have compained of depression with suboxone - ...
3 answers • 26 Jun 2009
The reason I ask is because I have been an opiate addict for 3 years. Non stop all day every day. I was taking tramadol. The withdrawals are ...
4 answers • 19 Apr 2011
I have been an opiate addict for 6 years. I have been addicted to every kind of opiate out there and have been on methadon for 2 years. I quit the ...
10 answers • 11 Jun 2011
I have been using roxys for over a year now and I'm finally through. I obtained a few subutex as well as suboxone. Im thinking of taking the ...
4 answers • 25 Sep 2011
I have recently tried Suboxone and immediately felt like myself again... Do I go to my P.C. for help in getting on it? I have a very long history of ...
4 answers • 20 Jan 2012